# SDR MWEA011057

- Difficulty date: July 17, 2001
- Submitted: July 19, 2001
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- Aircraft time: 81,125 hours, 75,348 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Wire
- Condition: Broken
- Location: L/Flap Xmitter
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STICK SHAKER CAME ON AFTER ROTATION.  --  REPAIRED BROKEN WIRE ON RIGHT FLAP POSITION TRANSMITTER.
